# SDR CALA2021121702392

- Difficulty date: December 17, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737-900ER
- Aircraft serial: 33528
- Aircraft time: 36,047 hours, 12,781 cycles
- System (JASC): 5500 · Empennage Structure
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Sta Sta 101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HORIZONTAL STAB RIB AT STA 101 LOWER CHORD I/B FASTNER HOLE HAS A SMALL CRACK JUST BELOW CENTER LIGHTING HOLE REF AAR N/R 9644094 REMOVED ANGLE AREA INSTALLED 1EA REPAIR ANGLE ON R/H HORIZONTAL STAB RIT AT STA 101 LOWER CHOED AS PER B737 SRM 55-10-09-2R-5 FIG 204 SHEET 1 WORK ACCOMPLISHED BY V920362
